# SDR SWIA202053839

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-863
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOOR SEAT TRACK BETWEEN FS 677.00 TO 863.00, AREAS MARKED.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED CORRODED LT SEAT TRACK BETWEEN FS 677.00-863.00 WITH A SERVICEABLE UNIT, REF CRJ-700 AMM.  FABRICATED ON JOB 71028175 OP 74 CAMP NR 21613920.  SEE CONTINUATION CARD FOR DETAILS.
